# SDR 99UAL900676

- Difficulty date: September 18, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 9,550 hours, 1,506 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: 285W00123
- Part serial: D00368
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF ODOR IN AREA OF DOOR 4 RIGHT.  FOUND CACP (CABIN AREA CONTROL PANEL) AT DOOR 4 RIGHT BURNED OUT.  PULLED CIRCUIT BREAKER TO REMOVE POWER SUPPLY TO PANEL.  *S/D*  INSTALLED NEW CACP SCREEN (P/N: 285W0012-3).  NO EVIDENCE OF AIRCRAFT ELECTRICAL SYSTEM PROBLEMS.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DIFFICULTIES.
